Journal of Symbolic Logic

Propositional Proof Systems, the Consistency of First Order Theories and the Complexity of Computations

Jan Krajicek and Pavel Pudlak

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We consider the problem about the length of proofs of the sentences $\operatorname{Con}_S(\underline{n})$ saying that there is no proof of contradiction in $S$ whose length is $\leq n$. We show the relation of this problem to some problems about propositional proof systems.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 1063-1079.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743040

Mathematical Reviews number (MathSciNet)
MR1011192

Zentralblatt MATH identifier
0696.03029

JSTOR
links.jstor.org

Citation

Krajicek, Jan; Pudlak, Pavel. Propositional Proof Systems, the Consistency of First Order Theories and the Complexity of Computations. J. Symbolic Logic 54 (1989), no. 3, 1063--1079. https://projecteuclid.org/euclid.jsl/1183743040


Export citation